@article{EMJ_2022_13_1_a1,
author = {N. F. Abuzyarova},
title = {On properties of functions invertible in the sense of {Ehrenpreis} in the {Schwartz} algebra},
journal = {Eurasian mathematical journal},
pages = {9--18},
year = {2022},
volume = {13},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2022_13_1_a1/}
}
N. F. Abuzyarova. On properties of functions invertible in the sense of Ehrenpreis in the Schwartz algebra. Eurasian mathematical journal, Tome 13 (2022) no. 1, pp. 9-18. http://geodesic.mathdoc.fr/item/EMJ_2022_13_1_a1/
[1] D. A. Abanina, “Solvability of convolution equations in the Beurling spaces of ultradifferentiable functions of mean type on an interval”, Sib. Math. J., 53:3 (2012), 377–392
[2] N. F. Abuzyarova, “On shifts of the sequence of integers generating functions that are invertible in the sense of Ehrenpreis”, J. Math. Sci., 251 (2020), 161–175
[3] N. F. Abuzyarova, “On conditions of invertibility in the sense of Ehrenpreis in the Schwartz algebra”, Lobachevskii J. of Math., 42:6 (2021), 1141–1153
[4] Itogi Nauki Tekh., Ser. Sovrem. Mat., Fundam. Napravleniya, 54, 1989, 5–111
[5] C. A. Berenstein, B. A. Taylor, “A new look at interpolation theory for entire functions of one variable”, Adv. in Math., 33 (1980), 109–143
[6] R. P. Boas, jr., Entire functions, Acad. Press. Publ. Inc, NY, 1954
[7] L. Ehrenpreis, “Solution of some problems of division, IV”, Amer. J. Math., 57:1 (1960), 522–588
[8] L. Hörmander, “The analysis of linear partial di erential operators I”, Distribution theory and Fourier analysis, Springer-Verlag, Berlin–Heidelberg–New York–Tokyo, 1983
[9] B. Ya. Levin, Distribution of zero of entire functions, AMS Publ., Providence, Rhode Island, 1972
[10] R. Meise, B. A. Taylor, “Whitney's extension theorem for ultradifferentiable functions of Beurling type”, Ark. Mat, 25 (1988), 265–287